# SDR REXA20100261

- Difficulty date: November 15, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 15,398 hours, 13,015 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 601R8500111
- Part serial: NGL068499
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 1,064 hours, 981 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE.  REMOVED ANAD REPLACED RT MLG UPLOCK ASSEMBLY IAW AMM 32-32-05.  OPC GOOD.
